# SDR ZZDA2012089

- Difficulty date: January 14, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME, STA 484, LONG 29L TO 29R, CORROSION.  ACCOMPLISHED FRAME DOUBLER REPAIR PER B717 SRM 53-20-07.
